# SDR ABXA9500351

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 422551
- Condition: Defective
- Location: Anti-Skid Syst
- Part time: 30,967 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALL FOUR ANTI-SKID LIGHTS ILLUMINATED AFTER GEAR EXTENSION. RECYCLED SWITCH AND CHECKED CIRCUIT BREAKERS.  NO EFFECT.  LIGHTS WENT OUT ON THEIR OWN ABOUT TWO MINUTES LATER.  ALSO RECYCLED GEAR.  REPLACED ANTI-SKID CONTROL BOX IAW DC-9 MM 32-43-4.  OPS CHECKED NORMAL.
